×

zbMATH — the first resource for mathematics

Pertubations of the spectrum of the Laplace operators, in relation to a variation of the field. (Italian) Zbl 0234.35073

MSC:
35P15 Estimates of eigenvalues in context of PDEs
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Lin’czun - Ci - Perturbation of solutions and perturbation of eigenvalue and eigenfunctions of seoond-order elliptic equations when there is perturbation of the boundary . Soviet Mathematics vol. 5 , Nov. n. 3 , pag. 1018 . Zbl 0171.08402 · Zbl 0171.08402
[2] Courant and Hilbert - Methods of Mathematical Physics . Vol. I , Interscience , New York Zbl 0051.28802 · Zbl 0051.28802
[3] Sz. Nagy - Perturbations des transformations autoadjointes dans l’espace de Hilbert . Commentarii Math. Helv. 19 ( 1946-47 ) pag. 347 - 366 . Zbl 0035.20001 · Zbl 0035.20001
[4] L. Hörmander - Linear partial differential operators . Springer Verlag , Berlin , MR 404822 | Zbl 0321.35001 · Zbl 0321.35001
[5] Agmon - Lectures on elliptic boundary value problem . Van Nostrand Company . New York . Zbl 0142.37401 · Zbl 0142.37401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.